# SDR SWAA2024070388880

- Difficulty date: May 22, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZ STAB PANEL 343AT SLIDE SEAL (SHARK FIN) CRACKED.<[01] REMOVED AND REPLACED RT. HORIZ STAB PANEL 343AT SLIDE SEAL (SHARK FIN) IAW SRM 51-40-02 AND AIPC 55-10-52-01H;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
